# SDR HNAA2014102000293

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 64,661 hours, 72,933 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 5352101
- Part serial: 189
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FERRY FLIGHT WITH GEAR DOWN,  NOSE GEAR CYCLED UP/DOWN SEVERAL TIMES WITH INDICATIONS FOLLOWING GEAR POSITION.  ALTERNATE EXTENSION WAS REQUIRED TO MAKE A LANDING.  R & R GEAR HANDLE DUE TO UNCOMMANDED GEAR RETRACTION.  SWUNG GEAR, OPS CHECKED GOOD. OK FOR SERVICE AT THIS TIME.
